# SDR AC2A072783

- Difficulty date: February 13, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7159J
- Make and model: Bell 206L-3
- Aircraft serial: 51408
- Aircraft time: 9,752 hours
- Engine: Allsn 250B*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 23063371
- Part serial: NONE
- Condition: Leaking
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUND RUN AND LEAK CHECKED FOLLOWING ENGINE CHANGE.  NO LEAKS FOUND.  AIRCRAFT RETURNED AFTER 20 MINUTE TEST FLIGHT.  OIL WAS FOUND IN THE ENGINE PAN.  OIL LEAKING FROM STARTER-GENERATOR SEAL ON ENGINE GEARBOX. REPLACED SEAL.  UPON INSPECTION OF SEAL, IT WAS FOUND TO HAVE A TEAR OR CUT HALF WAY AROUND THE INSIDE CIRCUMFERENCE OF THE SEAL.
